On the growth of sums of independent random variables
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1296-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a8,
author = {V. V. Petrov},
title = {On the growth of sums of independent random variables},
journal = {Doklady Akademii Nauk},
pages = {1296--1299},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a8/}
}
V. V. Petrov. On the growth of sums of independent random variables. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1296-1299. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a8/